# SDR IXX2008F00101

- Difficulty date: August 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND DOUBLER FWD OF A-PIT DOOR ON LWR CENTERLINE, HAS IMPROPER REPAIR AT FS220, LONGERON 36.  REMOVED FASTNERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP, NO CRACK, NO CORROSION FOUND.  FABRICATED NEW SKIN, DOUBLER REPAIR, FILLER, INTERNAL FINGER DOUBLERS, CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM.  (K)
